INEQUALITIES SIMILAR TO THE INTEGRAL ANALOGUE OF HILBERT'S INEQUALITY
Keywords:Hilbert's inequality, integral analogue, Hilbert's double series theorem, Schwarz inequality
In the present paper we establish some new inequalities similar to the integral analogue of Hilbert's inequality by using a fairly elementary analysis.
Yang Bicheng, On Hilbert's integral inequality, J. Math Anal. Appl. 220(1998), 778-785.
Y. C. Chow, On inequalities of Hilbert and Widder, J. London Math. Soc. 14(1939), 151-154.
G. H. Hardy, J.E . Littlewood and G. Polya, Inequalities, Cambridge University Press, 1934.
V. Levin, On the two-parameter extension and analogue of Hilbert's inequality, J. London Math. Soc. 11(1936), 119-124.
G. Mingze, An improvement of hardy-Riesz's extension of the Hilbert inequality, J. Math. Res. Exposition 14(1994), 255-259.
G. Mingze, On Hilbert's inequality and its applications, J. Math. Anal. Appl. 212(1997), 316-323.
D. S. Mitrinovic and J. E. Pecaric, On inequalities of Hilbert and Widder, Proc. Edinburgh Math. Soc. 34(1991), 411-414.
B. G. Pachpatte, On some new inequalities similar to Hilbert's inequality, J. Math. Anal. Appl. 224(1998), to appear.
B. G. Pachpatte, A note on an inequality of Hilbert type, Demonstratio Math. 32(1999), to appear.
B. G. Pachpatte, A note on Hilbert type inequality, Tamkang J. Math. 29(1998), to appear.
B. G. Pachpatte, On an inequality similar to Hilbert's inequality, Bull. Inst. Polyt. Iasi Math., to appear.
D. V. Widder, An inequality related to 194-198. one of Hilbert's, J. London Math. Soc. 4(1929), 194-198.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.